# SDR VQI2016012800002

- Difficulty date: January 12, 2016
- Submitted: January 28, 2016
- Operation: Air carrier
- Aircraft: N836VA
- Make and model: Airbus A320-214
- Aircraft serial: 4480
- Aircraft time: 19,367 hours, 5,757 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454HC
- Condition: Failed
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT EXPERIENCED A VENT EXTRACT FAULT MESSAGE ON ECAM AND ELECTRICAL BURNING ODOR, THE FLIGHT CREW LANDED SAFELY.  TSM 24-00-00-810-823-A AND 21-26-00-810-809A WERE FOLLOWED BY MAINTENANCE, EXTRACT FAN WAS FOUND FAILED AND DEFERRED IAW MEL 21-26-02-03.  IT WAS REPLACED IAW AMM 21-26-51-401 ON THE OVERNIGHT VISIT.
